# SDR P5CA0300982

- Difficulty date: November 7, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 68,101 hours, 18,117 cycles
- Engine: Pwa JT9D7J
- Engine time: 60,721 hours, 13,905 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK NR 3 ENG FUEL FLOW RESPONDED ERRATICALLY.  CLEANED CONNECTOR ON FUEL FLOW TRANSMITTER, OPS NORMAL ON RELIABILITY CHECK PER MM 73-00-00.
